Proximal Mappings Involving Almost Structured Matrices


Bayram I.

IEEE SIGNAL PROCESSING LETTERS, vol.22, no.12, pp.2264-2268, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 12
  • Publication Date: 2015
  • Doi Number: 10.1109/lsp.2015.2476381
  • Title of Journal : IEEE SIGNAL PROCESSING LETTERS
  • Page Numbers: pp.2264-2268

Abstract

We consider a minimization problem where the cost function consists of the sum of a quadratic data fidelity term and a penalty term. The quadratic involves a matrix H that can be embedded into a larger matrix (H) over tilde where multiplication with the inverse of I + alpha(H) over tilde (T)(H) over tilde can be efficiently performed. We discuss how to take advantage of this property when the Douglas-Rachford algorithm is utilized.